MathSciNet Relay Station
MathSciNet bibliographic data
MR250871 (40 #4103) 02.70
Hay, Louise Index sets of finite classes of recursively enumerable sets. J. Symbolic Logic 34 1969 39–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement